RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 841–847 (Mi tvp3516)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Limit distributions of a characteristic of a random mapping

Yu. L. Pavlov

Petrozavodsk

Abstract: Random mappings of a set $X_n=\{1,2,…,n\}$ into $X_n$ is considered. Let $\lambda_r^{(n)}$ be the number of trees with $r$ vertices in such a random mapping. The limit distributions of $\lambda_r^{(n)}$ is studied when $n$, $r\to\infty$.

Full text: PDF file (1723 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 829–834

Bibliographic databases:

Received: 06.04.1979

Citation: Yu. L. Pavlov, “Limit distributions of a characteristic of a random mapping”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 841–847; Theory Probab. Appl., 26:4 (1982), 829–834

Citation in format AMSBIB
\Bibitem{Pav81}
\by Yu.~L.~Pavlov
\paper Limit distributions of a~characteristic of a~random mapping
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 841--847
\mathnet{http://mi.mathnet.ru/tvp3516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636781}
\zmath{https://zbmath.org/?q=an:0488.60019|0477.60012}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 829--834
\crossref{https://doi.org/10.1137/1126092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3516
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p841

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “Random mappings of finite sets with a known number of components”, Theory Probab. Appl., 48:4 (2004), 741–751  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. N. Timashov, “Limit theorems for the joint distribution of component sizes of a random mapping with a known number of components”, Discrete Math. Appl., 21:1 (2011), 39–46  mathnet  crossref  crossref  mathscinet  elib
    3. A. N. Timashov, “Asymptotic expansions for the distribution of the number of components in random mappings and partitions”, Discrete Math. Appl., 21:3 (2011), 291–301  mathnet  crossref  crossref  mathscinet  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:126
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021